# SDR SWAA2025070779659

- Difficulty date: June 8, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT ACB BEHIND WATER SERVICE PANEL BS 918, RBL 10, WL 177.  REMOVED AND REPLACED SUPPORT ANGLE P/N 147A7221Y32 AT ACB BEHIND WATER SERVICE PANEL BS 907+11, RBL 7 TO RBL 18 IAW SRM 51-40-02 AND DWG 147A7221 REV D.
